# SDR DALA109573152

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 18,806 hours, 9,569 cycles
- Engine: Ge CFM565A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 5C INOPERATIVE. MX REPAIRED WIRE AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
